Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the necessity of the Hörmander condition for multipliers on $ {\bf H}\sp{p}({\bf R}\sp{n})$

Author: James E. Daly
Journal: Proc. Amer. Math. Soc. 88 (1983), 321-325
MSC: Primary 42B30
MathSciNet review: 695267
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that a class of multiplier operators on $ {{\mathbf{H}}^p}({{\mathbf{R}}^n})$, that send atoms to molecules boundedly, must satisfy a Hörmander condition. This provides a partial converse to a theorem of Taibleson and Weiss.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B30

Retrieve articles in all journals with MSC: 42B30

Additional Information

PII: S 0002-9939(1983)0695267-9
Keywords: Multipliers, Hardy spaces, Hörmander condition
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia